# SDR DALA2023021701230

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 48,027 hours, 33,844 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL FROM STA Y=1002 TO Y=1022 ON PASSENGER CABIN FLOOR STRUCTURE. SUMMARY OF NRC 00584: INTERCOSTAL FROM STA Y=1002 TO Y=1022 ON PASSENGER CABIN FLOOR STRUCTURE WAS REPLACED AND REPAIRED PER B717-200 SRM 53-00-00-2R REPAIR 2, 51-41-02-0G, AND 51 -41-05-0G. (LP #2631523)
